# SDR UALA2011101905668

- Difficulty date: October 19, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 57,847 hours, 21,733 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL DRIP FROM LEFT WING OUTBOARD CANOE FAIRING.  REMOVED OTBD CANOE FOR WARD FAIRING.  FOUND NUMEROUS FASTENERS SEEPING FUEL ON SEVERAL FUEL PANELS.  TIGHTENED FASTENERS, FILLED OUTBOARD FUEL TANK ON LEFT WING.  NO LEAKS NOTED.
